Averages of arithmetic functions over principal ideals

T.D. Browning, E. Sofos, International Journal of Nuber Theory (2018) 1–22.

Preprint | Epub ahead of print | English
Author
;
Abstract
For a general class of non-negative functions defined on integral ideals of number fields, upper bounds are established for their average over the values of certain principal ideals that are associated to irreducible binary forms with integer coefficients.
Publishing Year
Date Published
2018-11-16
Journal Title
International Journal of Nuber Theory
Page
1 - 22
IST-REx-ID

Cite this

Browning TD, Sofos E. Averages of arithmetic functions over principal ideals. International Journal of Nuber Theory. 2018:1-22.
Browning, T. D., & Sofos, E. (2018). Averages of arithmetic functions over principal ideals. International Journal of Nuber Theory. World Scientific Publishing.
Browning, Timothy D, and Efthymios Sofos. “Averages of Arithmetic Functions over Principal Ideals.” International Journal of Nuber Theory. World Scientific Publishing, 2018.
T. D. Browning and E. Sofos, “Averages of arithmetic functions over principal ideals,” International Journal of Nuber Theory. World Scientific Publishing, pp. 1–22, 2018.
Browning TD, Sofos E. 2018. Averages of arithmetic functions over principal ideals. International Journal of Nuber Theory., 1–22.
Browning, Timothy D., and Efthymios Sofos. “Averages of Arithmetic Functions over Principal Ideals.” International Journal of Nuber Theory, World Scientific Publishing, 2018, pp. 1–22.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1706.04331

Search this title in

Google Scholar